Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/2633
Title: Aplicação de Tipologias de Expansão Internacional: classificação das vinte empresas brasileiras mais transnacionalizadas
Authors: MACLENNAN, M. L. F.
PICCIOLI, M. L.
Yamasaki, V. E. I.
Issue Date: 2014
Journal: Revista Eletrônica de Estratégia & Negócios
ISSN: 1984-3372
Citation: MACLENNAN, M. L. F.; PICCIOLI, M. L.; Yamasaki, V. E. I.. Aplicação de Tipologias de Expansão Internacional: classificação das vinte empresas brasileiras mais transnacionalizadas. Revista Eletrônica de Estratégia & Negócios, v. 7, n. 1, p. 56-81, 2014.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/2633
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.